American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 313 found      Go to page: 1 2 3 4 > >>

[1] Mathieu Meyer and Shlomo Reisner. The isotropy constant and boundary properties of convex bodies. Proc. Amer. Math. Soc. 144 (2016) 3935-3947.
Abstract, references, and article information   
View Article: PDF

[2] Ghadeer Ghawadrah. Non-isomorphic complemented subspaces of the reflexive Orlicz function spaces $L^{\Phi}[0,1]$. Proc. Amer. Math. Soc. 144 (2016) 285-299.
Abstract, references, and article information   
View Article: PDF

[3] Imre Bárány, Daniel Hug and Rolf Schneider. Affine diameters of convex bodies. Proc. Amer. Math. Soc. 144 (2016) 797-812.
Abstract, references, and article information   
View Article: PDF

[4] V. P. Fonf, R. J. Smith and S. Troyanski. Boundaries and polyhedral Banach spaces. Proc. Amer. Math. Soc. 143 (2015) 4845-4849. MR 3391042.
Abstract, references, and article information   
View Article: PDF

[5] Michal Kraus. On the equivalence between coarse and uniform embeddability of quasi-Banach spaces into a Hilbert space. Proc. Amer. Math. Soc. 143 (2015) 4835-4844. MR 3391041.
Abstract, references, and article information   
View Article: PDF

[6] A. J. Guirao, V. Montesinos and V. Zizler. A note on extreme points of $C^\infty$-smooth balls in polyhedral spaces. Proc. Amer. Math. Soc. 143 (2015) 3413-3420.
Abstract, references, and article information   
View Article: PDF

[7] Marek Cúth and Marián Fabian. Projections in duals to Asplund spaces made without Simons' lemma. Proc. Amer. Math. Soc. 143 (2015) 301-308.
Abstract, references, and article information   
View Article: PDF

[8] Åsvald Lima. On lifting the approximation property from a Banach space to its dual. Proc. Amer. Math. Soc. 143 (2015) 213-217.
Abstract, references, and article information   
View Article: PDF

[9] Robert Deville, Milen Ivanov and Sebastián Lajara. Construction of pathological G\^ateaux differentiable functions. Proc. Amer. Math. Soc. 143 (2015) 129-139.
Abstract, references, and article information   
View Article: PDF

[10] Petr Hájek and Jarno Talponen. Note on Kadets Klee property and Asplund spaces. Proc. Amer. Math. Soc. 142 (2014) 3933-3939.
Abstract, references, and article information   
View Article: PDF

[11] Ivar Ekeland and Walter Schachermayer. Optimal transport and the geometry of $L^{1}(\mathbb{R}^d)$. Proc. Amer. Math. Soc. 142 (2014) 3585-3596.
Abstract, references, and article information   
View Article: PDF

[12] S. J. Dilworth, Denka Kutzarova, G. Lancien and N. L. Randrianarivony. Asymptotic geometry of Banach spaces and uniform quotient maps. Proc. Amer. Math. Soc. 142 (2014) 2747-2762.
Abstract, references, and article information
View Article: PDF

[13] Luis A. Caffarelli and Michael G. Crandall. Relations between geometric convexity, doubling measures and property $\Gamma$. Proc. Amer. Math. Soc. 142 (2014) 2395-2406.
Abstract, references, and article information   
View Article: PDF

[14] Gilles Godefroy and Narutaka Ozawa. Free Banach spaces and the approximation properties. Proc. Amer. Math. Soc. 142 (2014) 1681-1687.
Abstract, references, and article information   
View Article: PDF

[15] Domingo García, Bogdan C. Grecu, Manuel Maestre, Miguel Martín and Javier Merí. Polynomial numerical indices of $\boldsymbol{C(K)}$ and $\boldsymbol{L_1(\mu)}$. Proc. Amer. Math. Soc. 142 (2014) 1229-1235.
Abstract, references, and article information   
View Article: PDF

[16] J. A. Jaramillo, M. Jiménez-Sevilla and L. Sánchez-González. Characterization of a Banach-Finsler manifold in terms of the algebras of smooth functions. Proc. Amer. Math. Soc. 142 (2014) 1075-1087.
Abstract, references, and article information   
View Article: PDF

[17] S. K. Mercourakis and G. Vassiliadis. Equilateral sets in infinite dimensional Banach spaces. Proc. Amer. Math. Soc. 142 (2014) 205-212.
Abstract, references, and article information   
View Article: PDF

[18] T. S. S. R. K. Rao. On intersections of ranges of projections of norm one in Banach spaces. Proc. Amer. Math. Soc. 141 (2013) 3579-3586.
Abstract, references, and article information   
View Article: PDF

[19] Jesús Suárez de la Fuente. The Kalton centralizer on $L_p[0,1]$ is not strictly singular. Proc. Amer. Math. Soc. 141 (2013) 3447-3451.
Abstract, references, and article information   
View Article: PDF

[20] Lixin Cheng, Duanxu Dai and Yunbai Dong. A sharp operator version of the Bishop-Phelps theorem for operators from $\ell_1$ to CL-spaces. Proc. Amer. Math. Soc. 141 (2013) 867-872.
Abstract, references, and article information   
View Article: PDF

[21] Ginés López Pérez and José Antonio Soler Arias. A tree characterization of the point of continuity property in general Banach spaces. Proc. Amer. Math. Soc. 140 (2012) 4243-4245.
Abstract, references, and article information   
View Article: PDF

[22] O. F. K. Kalenda and J. Spurný. On a difference between quantitative weak sequential completeness and the quantitative Schur property. Proc. Amer. Math. Soc. 140 (2012) 3435-3444.
Abstract, references, and article information   
View Article: PDF

[23] M. I. Ostrovskii. Embeddability of locally finite metric spaces into Banach spaces is finitely determined. Proc. Amer. Math. Soc. 140 (2012) 2721-2730.
Abstract, references, and article information   
View Article: PDF

[24] Hermann König and Alexander Koldobsky. Minimal volume of slabs in the complex cube. Proc. Amer. Math. Soc. 140 (2012) 1709-1717. MR 2869155.
Abstract, references, and article information   
View Article: PDF

[25] T. Domínguez Benavides. The failure of the fixed point property for unbounded sets in $c_{0}$. Proc. Amer. Math. Soc. 140 (2012) 645-650. MR 2846334.
Abstract, references, and article information   
View Article: PDF

[26] Y. Gordon, M. Junge, M. Meyer and S. Reisner. The GL-l.u.st. constant and asymmetry of the Kalton-Peck twisted sum in finite dimensions. Proc. Amer. Math. Soc. 139 (2011) 2793-2805. MR 2801620.
Abstract, references, and article information   
View Article: PDF

[27] John Mallet-Paret and Roger D. Nussbaum. Inequivalent measures of noncompactness and the radius of the essential spectrum. Proc. Amer. Math. Soc. 139 (2011) 917-930. MR 2745644.
Abstract, references, and article information   
View Article: PDF

[28] A. S. Granero, J. M. Hernández and H. Pfitzner. The distance $dist (\mathcal{B},X)$ when $\mathcal{B}$ is a boundary of $B(X^{**})$. Proc. Amer. Math. Soc. 139 (2011) 1095-1098. MR 2745660.
Abstract, references, and article information   
View Article: PDF

[29] Tuomas P. Hytönen. New thoughts on the vector-valued Mihlin-Hörmander multiplier theorem. Proc. Amer. Math. Soc. 138 (2010) 2553-2560. MR 2607885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Laetitia Borel-Mathurin. The Szlenk index of Orlicz sequence spaces. Proc. Amer. Math. Soc. 138 (2010) 2043-2050. MR 2596040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 313 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia